# SDR N6WA20140108001

- Difficulty date: January 8, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 24,778 hours, 17,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHT SECOND FROM THE END IN THE CABIN INOPERATIVE.  R & R EMERGENCY CEILING LIGHT BULB IAW CRJ700 AMM 33-51-05, OPERATIONS CHECKED GOOD.
